BibTeX record journals/siamam/KingE05

download as .bib file

@article{DBLP:journals/siamam/KingE05,
  author    = {John R. King and
               Jonathan D. Evans},
  title     = {Regularization by Kinetic Undercooling of Blow-up in the Ill-posed
               Stefan Problem},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {65},
  number    = {5},
  pages     = {1677--1707},
  year      = {2005},
  url       = {https://doi.org/10.1137/04060528X},
  doi       = {10.1137/04060528X},
  timestamp = {Tue, 13 Mar 2018 14:31:35 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/KingE05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier